# SDR AT0000375

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY LIGHTING AT AFT ENTRY DOOR WILL NOT ILLUMINATE.  REPAIRED WIRE IN GROUND TO AFT EMERGENCY LIGHT IAW DC9  WDM 33-51.
